# SDR 2004UALA00693

- Difficulty date: July 26, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 29,114 hours, 3,700 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT STRIP FALLS OFF OF SEAT 5E.  FOUND CABLE AT THE CONNECTION OF AFT LIGHT BROKEN.  CABLE SECURED.  AFT LIGHT OPN OK.
